Parabolic Problems

The Herbert Amann Festschrift

ISBN: 978-3-0348-0074-7 (Print) 978-3-0348-0075-4 (Online)

Table of contents (34 chapters)

previous Page of 2
  1. Front Matter

    Pages i-xii

  2. No Access

    Book Chapter

    Pages 1-20

    Double Obstacle Limit for a Navier-Stokes/Cahn-Hilliard System

  3. No Access

    Book Chapter

    Pages 21-43

    Flows of Generalized Oldroyd-B Fluids in Curved Pipes

  4. No Access

    Book Chapter

    Pages 45-55

    Remarks on Maximal Regularity

  5. No Access

    Book Chapter

    Pages 57-80

    On the Classical Solvability of Boundary Value Problems for Parabolic Equations with Incompatible Initial and Boundary Data

  6. No Access

    Book Chapter

    Pages 81-93

    On the Maxwell-Stefan Approach to Multicomponent Diffusion

  7. No Access

    Book Chapter

    Pages 95-109

    Global Existence vs. Blowup in a One-dimensional Smoluchowski-Poisson System

  8. No Access

    Book Chapter

    Pages 111-130

    Perturbation Results for Multivalued Linear Operators

  9. No Access

    Book Chapter

    Pages 131-166

    Semilinear Stochastic Integral Equations in L p

  10. No Access

    Book Chapter

    Pages 167-192

    On the Motion of Several Rigid Bodies in an Incompressible Viscous Fluid under the Influence of Selfgravitating Forces

  11. No Access

    Book Chapter

    Pages 193-209

    Geometric Aspects of the Periodic μ-Degasperis-Procesi Equation

  12. No Access

    Book Chapter

    Pages 211-232

    Global Leray-Hopf Weak Solutions of the Navier-Stokes Equations with Nonzero Time-dependent Boundary Values

  13. No Access

    Book Chapter

    Pages 233-249

    Time and Norm Optimality of Weakly Singular Controls

  14. No Access

    Book Chapter

    Pages 251-266

    Asymptotic Behavior of a Leray Solution around a Rotating Obstacle

  15. No Access

    Book Chapter

    Pages 267-274

    A Remark on Maximal Regularity of the Stokes Equations

  16. No Access

    Book Chapter

    Pages 275-300

    On Linear Elliptic and Parabolic Problems in Nikol’skij Spaces

  17. No Access

    Book Chapter

    Pages 301-311

    Parabolic Equations in Anisotropic Orlicz Spaces with General N-functions

  18. No Access

    Book Chapter

    Pages 313-341

    Maximal Parabolic Regularity for Divergence Operators on Distribution Spaces

  19. No Access

    Book Chapter

    Pages 343-355

    On the Relation Between the Large Time Behavior of the Stokes Semigroup and the Decay of Steady Stokes Flow at Infinity

  20. No Access

    Book Chapter

    Pages 357-387

    Well-posedness and Exponential Decay for the Westervelt Equation with Inhomogeneous Dirichlet Boundary Data

  21. No Access

    Book Chapter

    Pages 389-414

    On Divergence Form Second-order PDEs with Growing Coefficients in W 1 p Spaces without Weights

previous Page of 2